MAUDE Adverse Event Report: EZ WAY, INC 500LB SMART LIFT NO SCALE

EZ WAY, INC 500LB SMART LIFT NO SCALE
Model Number L500PN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Facility stated: 2 cnas were transferring resident from commode to bed.The upper right-hand loop by shoulder came off of hanger bar and resident fell to the floor.(b)(6) said the resident was a very top-heavy person.During the transfer, the resident crossed her hands and kept them to herself.She was riding in the sling as directed.Staff noticed a green cap came off the hanger bar.They said the green cap was on the hanger bar before the transfer.(b)(6) said they tried to re-enact the incident, but they don't know exactly how it happened.Maybe the resident's bottom brushed the bed or maybe the resident shifted her weight.Possibly sling was off slightly and wasn't positioned before moving the resident.(b)(6) also questioned if the sling was positioned too far up on resident's back the resident was life flighted to the hospital.Last known status is patient was in icu.No knowledge of any surgery as of 12:30pm on (b)(6) 2024.
 
Additional Manufacturer Narrative
Ez way tsm findings: did two in-service is one at 10:30 and one at 11 they're in total was about 40 some people that attended including one of the people that was there when the incident happened.After the in-service we talk to her she was very sad and did not have a clue how that strap came off.Plan of action in service and every time they lift someone, they are going to say time out when strap is tight before they left them in the air.Before i got there, they comped out a lot of people to make sure they were using the lift correctly before state surveyors got there.(b)(6) met.With the administrator (b)(6) and the (b)(6) and (b)(6) first to discuss questions and to try to re-enact the incident.They told me pretty much what they told (b)(6) about the incident.They did also go over with the state department of health the situation and could not figure out how this person fell out of the lift.They did have her hooked up with the straps, shoulder short, leg, green, lower the bed as far as they could, and she fell out of the sling.Not sure how the strap came off.The resident was moved out of the icu on (b)(6) 2024.Fractured sternum top of the bone.Hematoma of the pelvic region s37.892 a is the medical code.(b)(6) 2024- (b)(6) shared the resident was still in the hospital.The plan is for the resident to return to the nursing home in 1-3 days.

Brand Name
500LB SMART LIFT NO SCALE
Common Device Name
LIFT
Manufacturer (Section D)
EZ WAY, INC
710 east main street
clarinda IA 51632
Manufacturer (Section G)
EZ WAY, INC
710 east main street
clarinda IA 51632
Manufacturer Contact
amy scott
710 east main street
clarinda, IA 51632
7125421814
MDR Report Key19939277
Report Number2183887-2024-00004
Device Sequence Number7340241
Product Code FSA
UDI-Device Identifier00848914000040
UDI-Public(01)00848914000040
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL500PN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient SexFemale
Patient Weight180 KG